Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Improving the convergence in an expansion of spheroidal wave functions


Authors: J. Meixner and C. P. Wells
Journal: Quart. Appl. Math. 17 (1959), 263-269
MSC: Primary 65.00; Secondary 33.00
DOI: https://doi.org/10.1090/qam/105793
MathSciNet review: 105793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Myers, Radiation patterns of the prolate spheroidal antenna, Trans. I. R. E. AP-4, 58-64 (1956)
  • [2] C. P. Wells, The prolate spheroidal antenna: Current and impedance, Trans. I. R. E. AP-6, 125-128 (1958)
  • [3] J. Meixner and F. W. Schafke, Mathieusche Funktionen und Spharoidfunktionen, Springer Verlag, Berlin, 1954 MR 0066500
  • [4] C. Flammer, Spheroidal wave functions, Standord University Press, Stanford, Calif., 1957 MR 0089520
  • [5] J. Meixner and W. Kloepfer, Theorie der ebenen Ringspalt-antenne, Z. Physik 3, 171-178 (1951)
  • [6] G. N. Watson, Notes on generating functions of polynomials, III, Polynomials of Legendre and Gegenbauer, J. Lond. Math. Soc. 8, 289-292 (1933) MR 1573972
  • [7] K. Knopp, Theory and application of infinite series, Blackie and Sons, London, 1928
  • [8] G. Szegö, Entwicklungen der Legendreschen Funktionen, Proc. Lond. Math. Soc. 36, 427-450 (1933)
  • [9] A. Erdélyi et al., Higher transcendental functions vol. 2, McGraw-Hill, New York, 1953

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00, 33.00

Retrieve articles in all journals with MSC: 65.00, 33.00


Additional Information

DOI: https://doi.org/10.1090/qam/105793
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society